MathSciNet Relay Station
MathSciNet bibliographic data
MR1987022 (2004e:20119) 20P05
Detomi, E.; Lucchini, A. Crowns and factorization of the probabilistic zeta function of a finite group. J. Algebra 265 (2003), no. 2, 651–668.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement